ADVERTISEMENT

Q. Having some allergy on the penis. What to do?

Answered by
Dr. Gaurang Gupta
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 01, 2017 and last reviewed on: Oct 07, 2021

Hi doctor,

I am having some allergy on the head part and the inner skin of my penis. I have some white bubble like spots. Please help. 

#

Hello,

Welcome to icliniq.com.

Allergy over the penis is very uncommon. It would be something else. Please send photos so that I can identify it and give you the proper treatment.

Thank you doctor,

I have attached the photos for your reference. It has been three days that I am suffering with this allergy.

#

Hello,

Welcome back to icliniq.com.

I can see the multiple pus filled lesion all over the penis (attachment removed to protect patient identity).

I need to know a few more details:

  • Is there itching or pain? What about your sexual history? Did you have sex recently?
  • Did it come suddenly? Did you apply any cream or oil after it came? Do you have the same problem in any other body part?
  • Is this the first time you got it or previously also you have got such problem?

Kindly answer the above questions, It would help me to confirm the diagnosis.

Thank you doctor,

There is only itching and no pain. I did not participate in sex in the last one month time. Yes, I suddenly noticed it. It started with one or two spots. No, I did not apply any cream. I do not have it on another part of the body. I have seen for the first time now.

#

Hi,

Welcome back to icliniq.com.

You have developed acute balanoposthitis. I suggest the following medicines. Consult your specialist doctor, discuss with him or her and take the medicine with consent.

  1. Tablet Doxy-1 (Doxycycline) 100 mg once a day at any time.
  2. Apply Fucidin cream (Fusidic acid) in the morning for two weeks.
  3. Tablet Fluka 150 mg (Fluconazole) thrice in a week on alternate days for two weeks.
  4. Apply Candid cream (Clotrimazole) in the night.

Revert back after two weeks to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

Concerning my earlier query mentioned above, it happened again after taking an antibiotic tablet (Cefixime 200 mg). Those are bubble like spots on the head and inner skin of the penis. Previously when I contacted you, I was under medication due to injury on my right leg in an accident. I think it happened due to the dose of antibiotic.

#

Hi,

Welcome back to .com.

  • Yes, you got it right. Previously, I did not consider this option as you did not tell me about medicine.
  • Yes, it can be due to a drug reaction, especially antibiotics. As you noticed that you are getting it due to cefixime, either change or stop this antibiotic.
  • Continue applying Fucidin cream till penile skin heals. Kindly avoid such antibiotics.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

Along with this, I have pain and burning sensation in the stomach. Would you suggest any medicine?

#

Hi,

Welcome back to icliniq.com.

  • It could be due to acidity.
  • Although ultrasound will be the best choice to diagnose the problem, first you try with Pantop 40 mg (Pantoprazole) on an empty stomach once in a day for two weeks. It will reduce the acidity and may decrease abdomen pain.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Why am I having itching and irritation near genital area?

.. B (Beclometasone and Clotrimazole) cream. It is a fungal infection. You will need oral antifungal medication. Are you allergic to oral medication? Are you diabetic? For more information consult a dermatologist online --> .. ...   Read full

What can be done to cure candidal balanitis soon?

Apply Clotrimazole 1 % gel or cream twice a day for 3 to 4 weeks ... Any stronger cream besides Clotrimazole ...   Read full

I have irritation of foreskin and whitish discharge. Please advise.

Canesten (Clotrimazole) lotion - apply twice daily ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Managing Diabetes During Festive Season
All the festivals are indirectly a danger sign for diabetic patients. Read this article to know more about how to handle...  Read more»
What You Should Eat and Drink for A Healthy Life!!
Food is essential for our survival, and what we eat definitely impacts our health. We can easily reduce the risk of many...  Read more»
What Is ADHD and How Is It Managed?
This article discusses ADHD, whether it is a real condition, features of ADHD, how to recognize and manage this common c...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.